MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 6"

ARGON MEDICAL DEVICES ARTERIAL LINE KIT/1 20GA X 6"
Model Number 498100
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
Per md - defective ¿ the supplies in each kit do not match what is on the box and they were made defective.In each kit, there is a finder needle, then a guide wire that goes thru the needle, then a catheter that goes over the wire.In all cases identified, the guidewires were unable to be thread into the needle while the needle is already in a pulsating artery.In one of the cases, the guide wire was able to be inserted thru the needle, but the catheter did not fit over the wire, which resulted in us pulling another bigger gauge case/catheter to slip over the wire.In summary, multiple instances have occurred where the 3 components are not of the same size (either 18g or 20g) or made so in that they don¿t properly fit.This resulting in harm to the patient, time lost, multiple pokes, and blood loss.
 
Additional Manufacturer Narrative
The device was returned, and evaluation is anticipated but had not yet begun.A follow-up report will be submitted once the device has been evaluated.
 
Additional Manufacturer Narrative
Sample is indicated as being returned.As of the date of this report, investigation has not been completed.A follow-up will be provided once the device has been reviewed.
 
Event or Problem Description
Per md - defective ¿ the supplies in each kit do not match what is on the box and they were made defective.In each kit, there is a finder needle, then a guide wire that goes thru the needle, then a catheter that goes over the wire.In all cases identified, the guidewires were unable to be thread into the needle while the needle is already in a pulsating artery.In one of the cases, the guide wire was able to be inserted thru the needle, but the catheter did not fit over the wire, which resulted in us pulling another bigger gauge case/catheter to slip over the wire.In summary, multiple instances have occurred where the 3 components are not of the same size (either 18g or 20g) or made so in that they don't properly fit.This resulting in harm to the patient, time lost, multiple pokes, and blood loss.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.10 sealed samples were returned for review.All the samples were opened by the analyst and functionally and dimensionally tested.All of the 10 samples were confirmed to have a.025 guidewire included in the sealed kit instead of an.021 guidewire.The most probable cause is that two guidewire lots 11372127 and 11372062 got mixed up during the cleaning process.The wires are placed in different baskets during cleaning.The baskets are numbered and there¿s a paper on the machine that identifies which lots are in each basket.The operator inadvertently pulled from the incorrect basket and switched the two lots.Capa ca-00001 was initiated to document the root causes that lead to the release of mixed parts and the capa will establish the corresponding corrective actions.
 
Event or Problem Description

Brand Name
ARTERIAL LINE KIT/1 20GA X 6"
Common Device Name
ARTERIAL LINE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key12783339
Report Number0001625425-2021-01122
Device Sequence Number4265025
Product Code GDY
UDI-Device Identifier00886333215539
UDI-Public00886333215539
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K780871
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model Number498100
Device Catalogue Number498100
Device Lot Number00886333215539
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2021
Supplement Date Received by Manufacturer10/15/2021
10/15/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date12/06/2021
01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown